# SDR AALA20101028DFW01

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 30,309 hours, 12,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 EXTERNAL EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 2 EXTERNAL EMERGENCY LIGHT.  OPS CHECKS NORMAL.
